# SDR G412008F00002

- Difficulty date: June 17, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 898988C
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE FROM KRFD NUMBER ONE ENGINE FIRE BELL AND LIGHT CAME ON, THE CREW ACCOMPLISHED RUN ENGINE FIRE CHECK LIST, THE CREW DISCHARGED ONE AGENT, AND DISCHARGED THE SECOND AGENT AND THE SECOND AGENT WOULD NOT DISCHARGE, THE CREW LANDED IN KTOL WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NUMBER ONE ENGINE FIRE EXTINGUISHING SYSTEM AND FOUND BROKEN GROUND WIRE ON STUD, MAINTENANCE CONFIRMED SECOND AGENT DID DISCHARGED.  MAINTENANCE ALSO REPLACED FIRE DETECTOR CONTROL UNIT, PYLON FIRE LOOP, CORE FIRE LOOP, LT FIRE ELEMENT, RT FIRE ELEMENT, RT FAN FIRE ELEMENT, AND LT FAN FIRE ELEMENT.  OPERATIONAL CHECK GOOD IAW DC8 MAINTENANCE MANUAL 26-10-4, DC8 MAINTENANCE MANUAL 20-50-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
